# SDR DALA2023032702327

- Difficulty date: March 22, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31992
- Aircraft time: 17,441 hours, 6,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140001
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9600584) DURING INSPECTION FOUND OVERWING EXIT DOOR LIGHT 20ABC INOP. R/R LIGHT ASSY AT 20A PER B737 AMM 3321. OPS CHK NML.
